Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

What causes anxiety while on Ezetimibe and Trintellix?

DOCTOR OF THE MONTH - Dec 2014
Dec 2014
User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 4829 Questions
Question
I am taking three new medications. one for cholestrol one for kidneys and one for depression.
I am having side effects of anxiousness anxiety and do not know which medication is causing this
1. trintellix
2. Ezetimibe 3. Losartan potassium
when will I receive answer to my question. Looking at email and have not gotten doctor email answer
Wed, 25 Apr 2018 in Mental Health
 
 
Answered by Dr. Seikhoo Bishnoi 23 minutes later
Brief Answer:
Trintellix might cause anxiousness in beginning.

Detailed Answer:
Hello thanks for asking from HCM

You are on Trintellix which is an antidepressant and anti anxiety drug, Ezetimibe which is a lipid lowering drug and Losartan which is an antihypertensive. These drugs are relatively well tolerated and have no serious side effects.

Trintellix is a serotonergic drug and when the drug is started for first few days the drug is known to worsen anxiety and can cause anxiousness. This is the reason the drug should be started with low dose and gradual dose escalation should be done. In most individuals the side effects go by own in about a couple of weeks.

Thanks and Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor